# SDR HNAA2019030700062

- Difficulty date: March 6, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 50,344 hours, 72,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HVY CHK MAINTENANCE FOUND CABIN - THREE FLOOR ESCAPE PATH EMERGENCY LIGHTS AT ROW 11 WILL NOT ILLUMINATE. CORRECTIVE ACTION: REMOVED AND REPLACED CABIN FLOOR ESCAPE PATH EMERGENCY LIGHTS LAMPS WITH NEW ONES
